# SDR 2003F00476

- Difficulty date: May 16, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND BELLY FAIRING 197CB DELAMINATED.  REPAIRED FAIRING IAW SRM S3-45-12 PAGE 220, FIGURE 205. (M)
